# SDR 29GA2018071900002

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 37,400 hours, 42,021 cycles
- Engine: Ge CT79B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT 9001 MCO/FLL REPORT: ON SHORT FINAL ABOUT 800FT LEFT ENGINE AUTO COARSENED. PROP PRESS WENT TO 0PSI PROP RPM DROPPED TO 900 RPM THEN ERRATIC THEN CAME BACK ON IN THE FLARE. FOUND CHAFED WIRES ON LT ENGINE HARNESS. REMOVED AND REPLACED HARNESS IAW POWERPLANT BUILDUP MANUAL. SUSPECT CTOT PANEL RELAYS. REMOVED AND REPLACED CTOT PANEL IAW AMM 76-10-50-04. OPS CHECK REQUIRED FOR HARNESS AND CTOT PANEL REPLACEMENT. SN OFF 0184. PERFORMED OPS CK ON AUTO COARSEN SYSEM OPS CK GOOD IAW AMM 61-22-00-05.
